Skip to main content
Article

Imperial International Law: Elihu Root and the Legalist Approach to American Empire

Abstract

.

How to Cite

Moore, E., (2013) “Imperial International Law: Elihu Root and the Legalist Approach to American Empire”, Essays in History 47(1), 1-35. doi: https://doi.org/10.25894/eih.207

Downloads

Download PDF

138

Views

115

Downloads

Share

Authors

Erik A. Moore (University of Oklahoma)

Downloads

Issue

Publication details

Licence

Creative Commons Attribution 4.0

Identifiers

Peer Review

This article has been peer reviewed.

File Checksums (MD5)

  • PDF: d349435e162a7150957a51f4232d39b0